Discussions By Condition: Medical Stories

took drugs at one point until i had a reaction that changed my life....whats going on

Posted In: Medical Stories 1 Replies
  • Posted By: gtdevore
  • April 27, 2007
  • 06:08 AM

i had a history of drug abuse, and the day my abuse ended was the day i had a reaction that has had symptoms that are difficult and terrifying to deal with. now, i do understand ive made a mistake. ive had a year to dwell and regret all that ive done to my body...i would just like to know what the deal is.

i took coricidin cold and cough...not a huge dose but still over the recomended...it was 4 pills in comparison to 16 that others will often take. and i also drank a bottle of redline...an energy drink notorious for being potent. about 4 hours later my heart started racing and my finger tips started sweating profusly. i ignored it only to soon look down at my fingers and see that my fingertips were turning very white and shiny and blisters were poping out of them before my eyes...also the part of my fingers that did not turn white, turned a very dark brown red. obviously i panicked and felt the adrenaline flow...i started losing conciousness but fought it to stay awake for fear i would die. i was losing sight, hearing, feeling of limbs, smell went funny (smelled a very undescribably terrible smell), and my tounge burned like fire, my throat swelled choking me and then everything faded. but soon it came again. it came in waves, slowly decreasing in intensity with each pass. that night i had no feeling of hands or feet and urninated about every 5 minutes...my heart hurt, my head hurt, muscles were twitching, all my internal organs hurt. and after a couple days it subsided. on the 5 day i started taking welbutrin, a depression pill and soon the reaction came back just as intense and painful and scary. after this point i havent been the same. i do recall a friend 2 months after all this crap telling me that weed could possibly reverse the "chemical imbalance" in my brain. like an indiot, i took a small hit when all ***l broke loose. my heart skipped beats and my shoulder went numb, my eyes and face turned yellow and i had extreme hallucinations and pain everywhere.

its now 8 months later and i have panic attacks constantly, my eyes have double vision and colorful tiny spots in the center of my vision and everything trails slightly. I have twitches constantly everywhere including a very bothersome and persistent anal twitch. i have little feeling in my toes and periodically my heart hurts or my back will ache... also my fingers will still turn brown every now and then causing a panic attack. this whole ordeal has been very scary and ******n me emotionally. the good side is that im done with drugs because of it but id like to know if anything i have will eventually subside or if i have any disorders that need some serious attention to. thank you anyone who has read all of this and to anyone who might give me some advice. i should have gone to the doctor but not once have i. anyways thanks.

Reply Flag this Discussion

1 Replies:

  • I don't mean to alarm you, but it sounds like there is something wrong with you far beyond what 4 coricidin, an energy drink, and a hit of weed much later could cause................. it sounds like you had some kind of VERY allergic reaction to the coricidin and never really recovered from it to me........... i'd get checked from head to toe, there's no way a normal DXM trip would cause this or smoking weed................
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.